Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Integrative Bioinformatics

Editor-in-Chief: Schreiber, Falk / Hofestädt, Ralf

Managing Editor: Sommer, Björn

Ed. by Baumbach, Jan / Chen, Ming / Orlov, Yuriy / Allmer, Jens

Editorial Board: Giorgetti, Alejandro / Harrison, Andrew / Kochetov, Aleksey / Krüger, Jens / Ma, Qi / Matsuno, Hiroshi / Mitra, Chanchal K. / Pauling, Josch K. / Rawlings, Chris / Fdez-Riverola, Florentino / Romano, Paolo / Röttger, Richard / Shoshi, Alban / Soares, Siomar de Castro / Taubert, Jan / Tauch, Andreas / Yousef, Malik / Weise, Stephan / Hassani-Pak, Keywan


CiteScore 2017: 0.77

SCImago Journal Rank (SJR) 2017: 0.336

Open Access
Online
ISSN
1613-4516
See all formats and pricing
More options …
Volume 5, Issue 2

Issues

BioDWH: A Data Warehouse Kit for Life Science Data Integration

Thoralf Töpel / Benjamin Kormeier / Andreas Klassen / Ralf Hofestädt
Published Online: 2016-10-18 | DOI: https://doi.org/10.1515/jib-2008-93

Summary

This paper presents a novel bioinformatics data warehouse software kit that integrates biological information from multiple public life science data sources into a local database management system. It stands out from other approaches by providing up-to-date integrated knowledge, platform and database independence as well as high usability and customization. This open source software can be used as a general infrastructure for integrative bioinformatics research and development. The advantages of the approach are realized by using a Java-based system architecture and object-relational mapping (ORM) technology. Finally, a practical application of the system is presented within the emerging area of medical bioinformatics to show the usefulness of the approach.

The BioDWH data warehouse software is available for the scientific community at http://sourceforge.net/projects/biodwh/.

About the article

Published Online: 2016-10-18

Published in Print: 2008-06-01


Citation Information: Journal of Integrative Bioinformatics, Volume 5, Issue 2, Pages 49–57, ISSN (Online) 1613-4516, DOI: https://doi.org/10.1515/jib-2008-93.

Export Citation

© 2008 The Author(s). Published by Journal of Integrative Bioinformatics.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in